# SDR FDEA201108173324

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 80,049 hours, 27,402 cycles
- System (JASC): 3242 · Brake
- Part: Retainer
- Part number: 2612468
- Condition: Failed
- Location: Nr 8 Brake
- Part time: 15,024 hours, 3,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 BRAKE, 9 ROTOR RETAINERS BROKEN, R & R NR 8 BRAKE ASSY REF AMM 32-43-01-4.
